# SDR REXA2016072501437

- Difficulty date: July 25, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 23,899 hours, 21,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT`S SIDE POST OTBD LOWER CLIP IS CRACKED.  R & R PILOTS SIDE POST LOWER OTBD CLIP IAW SRM 51-42-21.
